Hi everyone,I’m glad to have found this forum, seems an extremely useful resource I wish I had known of far sooner… I’ll start with listing out the requested info. per stickies
-I’ve got about average body hair, I would say.
- formerly packed all the fat onto my hips and butt, now around 6-7% BF, so not too much storage anywhere really
-Hx: Started noticing I was abnormally fatigued as far back as age 16. Mom had me see a doctor, was attributed to just a “teenage thing” I would hopefully grow out of. Continued to get progressively worse over the next 6 years. I chose to tough it up because I thought it was mostly mental (somehow) until a little over a year ago, by which time I finally had to acknowledge that I had something serious going on: Slept naturally 10 or more hours per night, but would wake up every morning feeling absolutely wiped out, like I had not slept for a week. Functioned by taking caffeine pills every 3 hours. Pretty severe depression, which progressed to ever-present suicidal thoughts. Ran 15 or so miles per week, weight trained 2-4x wk throughout, and over those last 2 years managed to lose about 5lb. muscle and gained about the same in fat. Attraction to women dropped to 0. Lost all interest in everything I used to enjoy most. Freezing cold all the time. So exhausted 24/7 that I have basically no memory of college.
Finally diagnosed myself with low T, basically, a little over a year ago. Saw college campus doctor who said I had no problem. Next, saw Internist who ran the usual tests, showing an total T level of 220ish. He started me on Clomid. First couple weeks, literally every symptom disappeared and I felt like Superman. Then I crashed to 128 T level, and felt worse than I knew was possible for the next few months, as this doc experimented with every possible dosing strategy of Clomid, not willing to try anything else. Meanwhile I was trying my best to suppress constant leanings toward suicide (I believe entirely related to this, I am not naturally a wishy washy person, and had no other life trauma or anything like that)
Finally, I switched docs and went to see the dad of one of my high school friends who is a Urologist. He started me with Androgel, then shortly after switched me to Test Cyp 120mg/wk split into 2 60mg doses. I gradually started improving over the next couple months, and Total T level came up to 780 ng/dL. I had more questions about having kids, estrogen levels, the ultimate cause of my condition, etc. and he told me straight up that this was not his area of expertise, that he recommended I see an endocrinologist he knew for further treatment.
I did so 4-5 months ago (I think), and this endo found a million other things jacked up on a whole slew of tests he ran. Had to get an MRI to make sure I didn’t have a pituitary tumor, because evidently lots of stuff the pituitary regulates was jacked up as well. Thyroid was also slightly below normal range. Before the MRI, had to see a Nephrologist to get cleared, because lo and behold, my GFR was one thing that also happened to be messed up. Got cleared for the MRI, and luckily did not have a tumor. This endo has no clue why my other labs are jacked up, and he’s made it pretty clear through my inquiries that he’s not really concerned with other symptoms that I may have now that he’s shown me to have no tumor.
-Took 200mg/day Zoloft for Tourette’s in 5 or so years preceding this. Possible cause for condition??? Also, have used Minoxidil 1x/day for receding hairline for last 3 years. Otherwise, nada
-lab results with ranges: will post as soon as I get them all. Sending off for the whole slew of them tomorrow and will post as soon as I get them. Yes, I realize these are slightly important
-I have had courses on exercise phys, nutrition, etc.; I know how to eat healthily, and I do. Rarely eat fast foot, have staple with plenty of fruits, veggies, whole grains, etc.
-I have weight trained for 4.5 years. I have just now gotten back to the strength level I was after about the first 2 years of weight training. Only supplement I ever took was 5 mg/day Creatine, which I foolishly took for about 2 years straight withhout a wash-out period. A couple months back, Nephrologist told me to never take it again. I have complied.
-never any testes ache/fever
-Now have nocturnal erections again. Before, was non-existent
Why I just joined: I have cycled back and forth the last few months between feeling almost completely normal again, and feeling close to where I was before (pretty dang lousy, to understate). Much of this probably has to do with my own idiocy, but I’m not sure. In intervals throughout the first 3-4 months, I experimented with trying higher dosages (e.g. 1 week intervals of 25-100% increase)to see if that would accelerate the process of my feeling better again. Now I understand how stupid that was after doing more research.
After 6 months or so on T (and keeping dosage as recommended for a while) was feeling more normal than I had in a long time. Almost all factors had improved at least 75% from baseline, I would say.
Then, over the last 1-2 months, I began gradually feeling worse and worse, until I had dropped to feeling say 30% above baseline overall. This was the whole reason I pursued further info from the endo after my initial meeting with him. Then about 3 wks ago, I discovered that the bottle I had been using for those 1-2 months of feeling worse again was almost entirely congealed on the bottom, and I may have been injecting mostly medium for these past couple months. To get my level back up, I (perhaps) stupidly dosed 140mg/wk for the two weeks at the end of last month, after discovering the congealed medicine. Felt great again at first, now I’ve crashed once again (have been on normal dose for past 2 weeks, and will be from now on). Could this be just the higher dose causing delayed down-regulation of receptors/high E2 symptoms, or is my med bottle is now super-concentrated with T, perhaps? Hopefully this is just something temporary, but I am sure feeling like crap again now. That’s the whole reason I got on here, basically.
Would love to hear any recommendations/thoughts from users on this forum. Thanks! (and sorry for the excessively long monologue)